# SDR 96ZZZX4890

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263GA
- Make and model: Stbros SD360
- Aircraft serial: SH3754
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Socket
- Part number: 3224599630
- Condition: Shorted
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MCO/MIA - FLT 395 - PILOT REPORT:  SMOKE COMING OUT OF PANEL 11P.  CORRECTIVE:  TROUBLESHOT, DETERMINED TO BE SHORTED EI SOCKET.  REMOVED AND REPLACED SOCKET ASSEMBLY.  OPS CHECK GOOD.
